MathSciNet Relay Station
MathSciNet bibliographic data
MR2799808 (2012d:05303) 05C70 (05C30)
Esperet, Louis; Kardoš, František; King, Andrew D.; Král, Daniel; Norine, Serguei Exponentially many perfect matchings in cubic graphs. Adv. Math. 227 (2011), no. 4, 1646–1664.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement